LOOSING VITALITY (DHAT / SEMEN / VITAL FLUID)
Is it a common problem?
- It is a known condition in Indian subcontinent including India, Bangladesh, Sri Lanka.
- It is also seen in China, Taiwan and other Asian countries.
- Exact data are not available as different cultures have different meaning for the condition.
What causes Dhat and related problem?
- It is a cultural belief that semen (Dhat) is a vital fluid which is made from ultra purification of blood and requires significant amount of energy.
- So once the person gets involved with this notion, he starts feeling that he is loosing excessive semen which is causing significant weakness and other problems.
- The problems is compounded when the ignorant person falls prey to quacks, who further enhance these beliefs. Inadequate knowledge about the sex and social inhibitions also contribute to the problem.
- There is remarkable and excessive concern about the loss of semen through any process like nocturnal emission, through masturbation or sexual intercourse.
- Individual with this problem may also complain of Dhat (seminal discharge) or discharge of semen before, during or after urination or even while straining for defecation.
- Patients feel that they are loosing the vital fluid (semen) which is causing them marked weakness, exhaustion, fatigue, early tiredness, anxiety, loss of appetite and even decreased libido (lack of sexual desire) and other sexual problems.
- Patients may have physical symptoms like headache, body ache, constipation, etc.
What is the remedy?
- Actually the remedy is in the hands of patients themselves.
- They need to understand the fact that semen, just like urine, faeces and other secretions of the body, does not require any extra / special energy for its production. Hence its excessive loss does not cause any weakness in the body.
- But remedy lies in both counseling and drugs, especially for treatment of associated problems like depression.
Whom to consult?
- Never go to the quacks or traditional healers who offer precious little (like spurious herbs) for the purpose and expose their victim to a number of side effects of these unscientific remedies.
- Do consult a psychiatrist who is the best person to help the individual with this problem.